Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Sinus, vibration in ears, swollen face, profuse sweating after a trip. Cause?

Female 45. I was out of state over night for a business meeting. I flew home Wednesday night and woke Thursday very sick. Baiscally sinus , ears vibrating, face swalloon, etc. No fever . I felt better yesterday, but found I was sweating. Hot sweat. Today, the same thing. My hair was soaked. I took a cool shower and still sweating. Like I never dried off after showing. I still have had no fever.
Asked On : Thu, 31 Jan 2013
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Allergist and Immunologist 's  Response
the sisuss are allergies and whenever there is allergy there is ifection pst nasal drip of mucus and blockage of tubes headaches fever etc
get doxycycline 100 mg bd for 10 days as they clear the sinuses faster
add anti allergic fexofenadine 120 mg bd it will cover swelling of face
add antacidllery guidelines to prevent recurences
tab cpm night
apply neomycin h ointmnt in nose bd
diclofenic sos for fever and pain
apply antiallergic ointment on face whre swelld
coninue 3 wk
get xray pnsand get permanent rx after consultation on
Answered: Thu, 4 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor